Show simple item record

dc.contributor.authorGillespie, Alisdair A.
dc.date.accessioned2011-09-26T14:25:24Z
dc.date.available2011-09-26T14:25:24Z
dc.date.issued2011
dc.identifier.citationGillespie, A.A. (2011) Restricting access to the internet by sex offenders. International Journal of Law and Information Technology, 19 (3), pp. 165-186en
dc.identifier.issn0967-0769
dc.identifier.urihttp://hdl.handle.net/2086/5279
dc.language.isoenen
dc.publisherOxford University Pressen
dc.titleRestricting access to the internet by sex offenders.en
dc.typeArticleen
dc.identifier.doihttp://dx.doi.org/10.1093/ijlit/ear004
dc.researchgroupAdministrative Justice
dc.researchgroupCriminal Law and Criminal Justice
dc.researchgroupHuman Rights
dc.researchgroupInternational Child Law
dc.peerreviewedYesen


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record